# SDR AALA200802397A

- Difficulty date: October 25, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N471AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49601
- Aircraft time: 59,924 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 19980
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - FORWARD SEAT MOUNTED EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY PACK AT LEFT NUMBER TWO DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
